# SDR UIEA2019050204103

- Difficulty date: May 1, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 77,825 hours, 10,386 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Bulb
- Part number: MS280341
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPROX 30 MIN INTO FLIGHT, AT FL 380, FLT DECK TEMP RAPIDLY INCREASED TEMP TO 27Â°C IN MANUAL MODE. WITH SELECTOR NEAR 3RD DOT, COLD TEMP AGAIN RAPIDLY RISES.(  PERFORMED BITE TEST OF TEMP ZONE BOX AND LEFT/RIGHT PACK BOXES. FOUND NOT FAULTS AT THIS TIME. CLEANED TEMP SENSOR IAW AMM 21-61-01. NO FIX. NEEDS MORE T/S.    LP 1050501 - M1: REMOVED AND REPLACED L PACK OUT TEMP BULB IAW 21-52-06. PACK TEMPS NORMAL AT THIS TIME.        )
